Advertisement

Ukrainian Mathematical Journal

, Volume 30, Issue 4, pp 349–356 | Cite as

Scattering problem for first-order differential equations with operator coefficients

  • M. L. Gorbachuk
  • V. I. Gorbachuk
Article
  • 19 Downloads

Keywords

Differential Equation Operator Coefficient 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. G. Krein, “On some new studies in theory of disturbances of self-adjoint operators,” First Summer School of Mathematics [in Russian], Vol. 1, Naukova Dumka, Kiev (1964), pp. 103–189.Google Scholar
  2. 2.
    N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in Hilbert Space, Ungar.Google Scholar
  3. 3.
    V. I. Gorbachuk and M. L. Gorbachuk, “On boundary-value problems for a first-order differential equation with operator coefficients and eigenfunction expansion of this equation,” Dokl. Akad. Nauk SSSR,208, No. 6, 1268–1272 (1973).Google Scholar
  4. 4.
    V. M. Bruk, “Aspects of spectral theory of a linear first-order differential equation with unbounded operator coefficient,” Functional Analysis [in Russian], No. 1, Ulyanovsk (1973), pp. 26–36.Google Scholar
  5. 5.
    L. P. Nizhnik, The Converse Nonstationary Scattering Problem [in Russian], Naukova Dumka, Kiev (1973).Google Scholar
  6. 6.
    J. S. Howland, “Stationary scattering theory for time-dependent hamiltonians,” Math. Ann.,207, 315–335 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • M. L. Gorbachuk
    • 1
  • V. I. Gorbachuk
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations